Please use this identifier to cite or link to this item:
Title: H<inf>∞</inf> Control for 2-D Fuzzy Systems With Interval Time-Varying Delays and Missing Measurements
Authors: Luo, Y
Wang, Z
Liang, J
Wei, G
Alsaadi, FE
Keywords: Fuzzy systems;Two-dimensional systems;H control;Output feedback;Time-varying delays;Missing measurements
Issue Date: 2017
Publisher: IEEE
Citation: IEEE Transactions on Cybernetics, 47 (2): pp. 365 - 377, (2017)
Abstract: In this paper, we consider the H∞ control problem for a class of 2-D Takagi-Sugeno fuzzy described by the second Fornasini-Machesini local state-space model with time-delays and missing measurements. The state delays are allowed to be time-varying within a known interval. The measurement output is subject to randomly intermittent packet dropouts governed by a random sequence satisfying the Bernoulli distribution. The purpose of the addressed problem is to design an output-feedback controller such that the closed-loop system is globally asymptotically stable in the mean square and the prescribed H∞ performance index is satisfied. By employing a combination of the intensive stochastic analysis and the free weighting matrix method, several delay-range-dependent sufficient conditions are presented that guarantee the existence of the desired controllers for all possible time-delays and missing measurements. The explicit expressions of such controllers are derived by means of the solution to a class of convex optimization problems that can be solved via standard software packages. Finally, a numerical simulation example is given to demonstrate the applicability of the proposed control scheme.
ISSN: 2168-2267
Appears in Collections:Publications

Files in This Item:
File Description SizeFormat 
final.pdf723.96 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.